Advertisement

Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 656–659 | Cite as

On the Solvability on the Negative Semi-Axis of an Autonomous Differential Equation with Delay

  • A. S. Balandin
Article
  • 9 Downloads

Abstract

For an autonomous differential equation with delay, we obtain a description of the space of solutions on the negative semi-axis.

Keywords and phrases

functional-differential equation aftereffect negative semi-axis solvability 

AMS Subject Classification

34K06 34K12s 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Andronov and A. T. Mayer, “Simple linear systems with delay,” Avtomat. Telemekh., 7, Nos. 2-3, 95–106 (1946).Google Scholar
  2. 2.
    Yu. I. Neimark, Dynamical Systems and Control Processes [in Russian], Nauka, Moscow (1978).Google Scholar
  3. 3.
    T. Khokhlova, M. Kipnis, and V. Malygina, “The stability cone for a delay differential matrix equation,” Appl. Math. Lett., 24, No. 5, 742–745 (2011).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Perm National Research Polytechnic UniversityPermRussia

Personalised recommendations